Publikacje Katedry Geometrii

2017

  1. P. Walczak, Harmonic measures and unique ergodicity of foliations, in ”Geometry, Dynamics and Foliations”, Adv. Studies in Pure Math. 72 (2017), 249 – 258
  2. R. Garcia, R. Langevin, P. Walczak, Darboux curves on surfaces I, J. Math. Soc. Japan 69 (2017), 1 – 24

2016

  1. R. Garcia, R. Langevin, P. Walczak, Darboux curves on surfaces II, Bull. Bras. Math. Soc. 47 (2016), 1119 – 1154
  2. V. Rovenski, P. Walczak, Integral formulae for codimension-one foliated Finsler manifolds, Balkan J. Geom. Appl. 21 (2016), 76 – 102
  3. K. Andrzejewski, W. Kozłowski, K. Niedziałomski, Generalized Newton transformation and its applications to extrinsic geometry, Asian J. Math. 20 (2016), No. 2, 293-322.
  4. K. Niedziałomski, Geometry of G-structures via the intrinsic torsion, SIGMA 12 (2016), 107, 14 pages.

2015

  1. M. Lużyńczyk, P. Walczak, New integral formulae for two complementary orthogonal distributions on Riemannian manifolds, Ann. Global Anal. Geom. 48 (2015), 195-209.
  2. R. Garcia, R. Langevin, P. Walczak, Foliations making a constant angle with principal directions on ellipsoids, Ann Polon. Math. 113 (2015), 165 – 173.
  3. M. Ciska-Niedziałomska, K. Niedziałomski, Stable foliations with respect to the Fuglede p-modulus and level sets of q-harmonic functions, J. Math. Anal. Appl. 427 (2015), 440-459.
  4. K. Niedziałomski, On the frame bundle adapted to a submanifold, Math. Nachr. 288 (2015), no. 5-6, 646-664.

2014

  1. A. Bartoszek, P. Walczak, Sz. Walczak, Dupin cyclides osculating surfaces, Bull. Braz. Math. Soc. 45 (2014), 179 – 195.
  2. K. Niedziałomski, Two notes on harmonic distributions, Differential Geom. Appl. 37 (2014), 54-65.

2013

  1. P. Walczak, Expansion growth, entropy and invariant measures of distal groups of homeo- and diffeomorphisms Discr. Cont. Dynam. Sys. 33 (2013), 4731 – 4742.
  2. Foliations 2012, edited by P. Walczak, J. Alvarez Lopez, R. Langevin, S. Hurder and T. Tsuboi, World Sci. Singapore 2013.
  3. P. Walczak, Tautness and the Godbillon-Vey class of foliations, in „Foliations 2012″, World. Sci., Singapore 2013, 205 – 213.
  4. A. Biś, An analogue of the variational principle for group and pseudogroup actions, Ann. Inst. Fourier. Grenoble 63 (2013) 839 – 863.
  5. A.Biś, A class of dimensional type estimations of topological entropy of groups and pseudogroups, in „Foliations 2012″, ed. by P. Walczak et al. World Scientific, Sigapore, 2013, 23 – 39.
  6. M. Badura, M. Czarnecki Recent progress in geometric foliation theory, in „Foliations 2012″, ed. by P. Walczak et al. World Scientific, Sigapore, 2013, 9 – 21.
  7. M. Czarnecki, Sz. Walczak, De Sitter space as a computational tool for surfaces and foliations, Am. J. Comp. Math. 3 (1A) (2013), 1 – 5.

2012

  1. R. Langevin, P. Walczak, Canal foliations of S^3, J. Math. Soc. Japan, 64 (2012), 657-680.
  2. V. Rovenski, P. Walczak, Integral formulae on foliated symmetric spaces, Math. Ann., 352 (2012), 223–237.
  3. M. Czarnecki, K. Lubnauer, Izraelsko-Polski Zjazd Matematyczny Łódź, 11-15 września 2011, Wiad. Mat. 48 (1) 2012, 43-50.
  4. W. Kozłowski, K. Niedziałomski, Conformality of a differential with respect to Cheeger-Gromoll type metrics, Geom. Dedicata 157 (2012), 227-237.
  5. K. Niedziałomski, On the geometry of frame bundles, Arch. Math. (Brno) 48 (2012), no.3, 197-206.
  6. R. Kowalczyk, K. Niedziałomski, C. Obczyński, Całki. Metody rozwiazywania zadań, PWN 2012.

2011

  1. A. Bartoszek, R. Langevin, P. Walczak, Special canal surfaces of S^3, Bull. Braz. Math. Soc. 42 (2011), 301 – 320.
  2. K. Andrzejewski, P. Walczak, Conformal fields and the stability of leaves with constant higher order mean curvature, Diff. Geom. Appl. 29 (2011),723–729.
  3. A.Biś, P.Walczak, Entropy of distal groups, pseudogroups, foliations and laminations, Ann. Polon. Math. 100 (2011), 45-54.
  4. V. Rovenski, P. Walczak, Topics in Extrinsic Geometry of Codimension-One Foliations, Springer Briefs in Math., Springer Verlag 2011, pp. 1 – 114.
  5. A.Biś, G.Hector, Denjoy-Sacksteder theory for groups of diffeomorphisms, J. Math. Soc. Japan 63 (2011), no 3, 985-1000.
  6. R. Kowalczyk, K. Niedziałomski, C. Obczyński, Matematyka dla studentów i kandydatów na wyższe uczelnie. Repetytorium, PWN 2011.

2010

  1. K.Andrzejewski, P.Walczak, Extrinsic curvatures of distributions of arbitrary dimension, J. Geom. Phys. 60 (2010), 708-713.
  2. K.Andrzejewski, P.Walczak, The Newton transformation and new integral formulae for foliated manifolds, Ann. Glob. Anal. Geom. 37 (2010), 103-111.
  3. W. Kozłowski, K. Niedziałomski, Differential as a harmonic morphism with respect to Cheeger-Gromoll-type metrics, Ann. Global Anal. Geom. 37 (2010), no. 4, 327-337.
  4. K. Niedziałomski, On leafwise conformal diffeomorphism, J. Geom. Phys. 60 (2010), no.1, 23-30.

2009

  1. P. Walczak, Orthogonal total foliations: Godbillon-Vey forms via local conformal invariants,
    Foliations, Geometry, and Topology: Paul Schweitzer Festschrift , AMS, 2009, pp. 155 – 160.
  2. V. Rovenski, P. Walczak, Variational formulae for the total mean curvatures of a codimension-one distribution, Proceedings of the 8-th International Colloquium, Santiago-de Compostela, Spain, July 7–11, 2008, 83–93, World Scientific, 2009.
  3. K. Niedziałomski, Diffeomorphisms conformal on distributions, Ann. Polon. Math. 95 (2009), no. 2, 115-124.

2008

  1. R. Langevin, P. Walczak, Holomorphic maps and pencils of circles, Amer. Math. Monthly, 116 (2008), 690 – 700
  2. R. Langevin, P. Walczak, Conformal geometry of foliations, Geom. Dedicata, 132 (2008), 135 – 178.
  3. A. Bartoszek, P. Walczak, Foliations by surfaces of a peculiar class, Ann. Polon. Math. 94 (2008), 89 – 95.
  4. V. Rovenski, P. Walczak, Integral formulae for foliations on Riemannian manifolds,
    Differential Geometry and its Applications, Proc. Conf., in Honour of Leonhard Euler,
    Olomouc, August 2007,World Sci. Publ., 2008, pp. 203–214.
  5. A. Biś, M.Urbański, Geometry of Markov systems and codimension one foliations, Ann. Pol. Math. 94 (2008), no. 2, 187-196.
  6. A. Biś, Partial variational principle for finitely generated groups of polynomial growth and some foliated spaces, Colloq. Math. 110 (2008), no. 2, 431-449.